# SDR CALA0400378

- Difficulty date: April 15, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 17,835 hours, 5,723 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Part number: 180A16211
- Condition: Corroded
- Location: Lt Hor Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT HORIZONTAL STABILIZER REAR SPAR UPPER PIN CORRODED.  THE PIN WAS REMOVED AND REPLACED IAW EA 5510-01696.
